# SDR SWIA202053714

- Difficulty date: September 24, 2020
- Submitted: November 2, 2020
- Operation: Air carrier
- Aircraft: N446SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7666
- Aircraft time: 38,764 hours, 34,559 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Bs 559
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FLOOR SUPPORT STRAP AT FS 559 OUTBOARD OF RBL 27 IS CORRODED.  C-CHECK RO 10/29/2020.  REMOVED DAMAGED FLOOR SUPPORT STRAP AND INSTALLED NEW STRAP P/N 601R31025-29 AT FS 559 OUTBOARD OF RBL 27, REF CRJ 200 SRM AND BOMBARDIER DWG.  PERFORMED PRESSURE CHECK, REF CRJ 200 AMM, PRESSURE CHECK GOOD.  COMPLIED WITH TASK CARD.  SEE CONTINUATION FOR FURTHER DETAILS.
